Sh:1099

Bib entry
@article{Sh:1099,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{A strong failure of $\aleph_0$-stability for atomic classes}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {58},
 number = {1-2},
 year = {2019},
 pages = {99--118},
 issn = {0933-5846},
 doi = {10.1007/s00153-018-0623-6},
 mrclass = {03C50 (03C35)},
 mrnumber = {3902807},
 doi = {10.1007/s00153-018-0623-6},
 note = {\href{https://arxiv.org/abs/1701.05474}{arXiv: 1701.05474}},
 arxiv_number = {1701.05474}
}